# SDR MASA2011061302997

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 21,229 hours, 14,635 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Btms
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BTMS IND ERRATIC.  REMOVED BTMS CONNECTOR, CLEANED CONNECTIONS, RE-INSTALLED CONNECTOR.  TAXIED AIRCRAFT BTMS OP CHECK GOOD.  TAXIED WITH ENOUGH BRAKING TO BTMS 5.
